# SDR CA970314004

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185E
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Part number: S90AT4
- Condition: Corrosion
- Location: Leading Edge
- Part time: 1,299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIGHT EROSION/CORROSION FOUND ON THE LEADING EDGE OF THE PROPELLER BLADE DURING INSPECTION. THE SUBMITTER SUGGESTS THAT THIS SHOULD HAVE BEEN TRIMMED OUT.
